# SDR EISA98321

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE MCI (1000 AGL) CARGO DOOR LIGHT ON SOLENOID PANEL ILLUMINATED.  RETURN TO DEPARTURE AIRPORT.  CABIN PRESSURE WAS LOST WHEN LIGHT CAME ON.  ADJUSTED LOCK BAR CLOSED SWITCH AND 1 LOCK SWITCH.  MAIN CARGO DOOR OPS CHECKS GOOD PER MM 52-32-1.  (M)
